# SDR ASAA2018062925294

- Difficulty date: June 29, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56762
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA PANEL BREAK AT STA 950 RBL 23-RBL 16 HAS A GOUGE. GROUNDED - YES. REMOVED GOUGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED AND REPLACED FLOOR PANEL SUPPORT IAW SRM 51-40-02 AND BAC DWG 147A5650.
